# SDR 2010FA0000358

- Difficulty date: August 5, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N708SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24196
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) A CRACK WAS FOUND ON THE FRAME AT STA 1680, S13R-S14R.
